RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


AIP Conf. Proc., 2014, Volume 1606, Issue 1, 346, 352 pages (Mi api3)  

Nonabelian gauge fields beyond perturbation theory

A. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina st.8, GSP-1,119991, Russia

Abstract: Gauge invariant infrared regularization of nonabelian gauge theory beyond perturbation theory is constructed.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12405_ofi_m
Ministry of Education and Science of the Russian Federation NSh-2484.2014.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This work was partially supported by RBRF under grant 13-01-12405 ofi-m, by the RAS program "Nonlinear dynamics" and by the grant for support of leading scientific schools NSh-2484.2014.1.


DOI: https://doi.org/10.1063/1.4891150


Bibliographic databases:

Document Type: Proceedings
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/api3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019